# SDR AALA202211046704

- Difficulty date: October 26, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT WET AREA BETWEEN STA 967 AND 986.5 AND LEFT BUTT LINE 17 APPROXIMATELY FLOOR SUPPORT UNDER SCREW HOLES CORRODED. REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02-0G.
